# SDR DHL2007803505

- Difficulty date: May 26, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 83,934 hours, 31,028 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 83,934 hours, 31,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E LWR FORMER CRACKED 0.250" STA XFS 466.615.  REMOVED FASTENERS IAW SRM 51-1-21.  FABRICATED (2EA) DOUBLER (AL7075T6 0.040") IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 PG 1 (TORQUE).
